# SDR CALA0200150

- Difficulty date: March 25, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Sta 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK AT HI-LOCK HOLE IN R/H O/B SEAT TRACK, STA 727B. THE CRACKED AREA WAS REMOVED AND A REPAIR STRAP AND FILLER WERE INSTALLED IAW ECRA 5311-01117.
